# SDR AWXA0002205

- Difficulty date: August 8, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 2,294 hours, 850 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Part number: L95F50603
- Part serial: 24208
- Condition: Ruptured
- Location: Center Fuel Tank
- Part time: 2,301 hours, 854 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI- UNSCHEDULED LANDING - FLT 77 - ON CLIMBOUT FROM BOS EN ROUTE TO PHX ECAM MESSAGE FOR FUEL AUTO FEED FAULT APPEARED, CREW DESELECTED AUTO AND MONITORED THE FUEL PAGE.  ALL FUEL WAS BEING USED FROM LT MAIN TANK WITH X-FEED CLOSED.  WITH LEFT PUMPS OFF FUEL WAS STILL BEING USED FROM LEFT SIDE.  WITH LEFT AND CENTER PUMPS OFF FUEL WAS BEING USED FROM RIGHT TANK.  ONCE FUEL WAS BALANCED FUEL STARTED FEEDING FROM THE LEFT TANK AGAIN, THE AIRCRAFT DIVERTED TO MCI.  IN MCI MAINTENANCE TROUBLESHOT AND FOUND OVER PRESSURE PROTECTOR 96QM RUPTURED.  REPLACED SAME, OPERATIONAL AND LEAK CHECKED PER AMM 28-12-4-1, ALL CHECKS WERE GOOD.
